| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the subject device exhibited insertion site, soft tube, coating peeling.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by stress of repeated use, external factors, or handling.It was confirmed that instructions for the tracheal intubation fiberscope lf-tp/dp/gp chapter 3, ¿preparation and inspection, section 3.2.¿preparation and inspection of the endoscope¿ describes how to inspect for the subject event.Olympus will continue to monitor field performance for this device.